Journal of Nonlinear Science
The mission of the Journal of Nonlinear Science is to publish papers that augment the fundamental ways we describe, model, and predict nonlinear phenomena. It features papers that make an original contribution to at least one technical area and illuminate issues beyond that area's boundaries.
Papers can be oriented toward theory, experimentation, algorithms, numerical simulations, or applications as long as the work is creative and sound. In turn, papers oriented toward experimentation, numerical simulations, or applications must not simply report results without an indication of what a theoretical explanation might be.
In addition, because ours is a multidisciplinary subject, at minimum the introduction to the paper should be readable to a broad range of scientists and not only to specialists in the subject area.
Convergence of Asymptotic Systems of Non-autonomous Neural Network Models with Infinite Distributed Delays
José J. Oliveira (February 2017)
- Journal Title
- Journal of Nonlinear Science
- Volume 1 / 1991 - Volume 27 / 2017
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.